# SDR ASAA0540262

- Difficulty date: May 25, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69730577
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AND CORRODED AT STR 28L B-STA 500G.  FABRICATED SHEAR TIE, REMOVED AND REPLACED SHEAR TIE IAW SRM AND MFG DWG. (K)
